| Model Number |
9404-2902 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The problem may be caused by an inappropriate usage.While encountering to dense bone, the surgeon should use the tibial peg drill to make four pilot holes before positioning the tibial tower onto the tibial baseplate trial, otherwise the device breakage might happened.On the other hands, the device manufacturing manner of the spike part has been revised from one-piece machining to welding to further enhance the device strength.
Event or Problem Description
After the surgeon completed his tibial keel punch, the 3-5 tibial tower was removed from the tibia.Upon inspection, one of the tibial tower spikes had broken off and remained in tibial plateau.The broken spike was removed using a kocher clamp.There was a 1-minutedelay in the case.The patient was unaffected, and the case was completed successfully.